Сестринское дело в психиатрии: лист заданий с ответами
Бесплатный лист заданий для печати по теме «Сестринское дело в психиатрии»: 8 задач от простых до экзаменационного уровня, с ответами. Распечатайте его или сохраните как PDF.
Для преподавателей: можно бесплатно печатать, копировать и использовать на занятиях. Каждый новый лист содержит новые значения и собственные ответы. Будем благодарны за ссылку на ExamProblems на странице вашего курса.
Имя: ____________________ Дата: ____________
1.Лёгкая
A patient repeats the nurse's words exactly: Nurse: "How are you today?" Patient: "How are you today?" What is this called?
AEcholalia
BNeologism
CEchopraxia
DConfabulation
2.Лёгкая
A patient says, "If I don't get top marks, I'm a complete failure." Which cognitive distortion is this?
AMind reading
BAll-or-nothing thinking
CCatastrophising
DPersonalisation
3.Лёгкая
What are the core features of attention-deficit hyperactivity disorder (ADHD)?
ALow mood, loss of interest and poor sleep
BInattention, hyperactivity and impulsivity
CObsessions, compulsions and repeated checking
DDelusions, hallucinations and disorganised speech
4.Средняя
Какой совет о соли и жидкости следует дать пациенту, принимающему литий?
AПить как можно меньше воды
BСоблюдать строгую диету с низким содержанием соли и пить как можно меньше жидкости, особенно в жару
CПоддерживать стабильное нормальное потребление соли и пить достаточно жидкости, особенно в жару или при болезни
DЕжедневно принимать солевые таблетки
5.Средняя
A 78-year-old woman who started citalopram two weeks ago is newly confused and drowsy. Which laboratory result would best explain this?
AA low serum cholesterol
BA high haemoglobin
CA low serum sodium
DA high serum potassium
6.Средняя
Which finding in a patient with anorexia nervosa is most concerning?
AA resting heart rate of 38/min
BDry skin and brittle hair
CFeeling cold in a warm room
DConstipation for the past few days
7.Сложная
A nurse teaches a family member how to use a naloxone kit. Which statement shows a need for further teaching?
A"If he doesn't respond, I may need to give a second dose."
B"I'll check his breathing and put him in the recovery position if he is breathing but still not awake."
C"Once I've given the naloxone, I don't need to call an ambulance."
D"I'll stay with him, because the overdose can come back."
8.Сложная
A patient with an anxiety disorder speaks so quickly about her worries that the nurse cannot follow. Which response is most helpful?
A"Let's slow down and talk about one thing at a time. What worries you most right now?"
B"You're talking too fast, so we'll have to stop for today."
C"Let me tell you what I think your problem is, and then we can talk."
D"There's really nothing to worry about, so just try to relax."
Ответы
1. A · Echolalia
2. B · All-or-nothing thinking
3. B · Inattention, hyperactivity and impulsivity
4. C · Поддерживать стабильное нормальное потребление соли и пить достаточно жидкости, особенно в жару или при болезни
5. C · A low serum sodium
6. A · A resting heart rate of 38/min
7. C · "Once I've given the naloxone, I don't need to call an ambulance."
8. A · "Let's slow down and talk about one thing at a time. What worries you most right now?"
Полные пошаговые решения: занимайтесь этой темой на examproblems.com.